You are here

TKI Withdrawal Syndrome

Categories:

I ceased taking Sprycel on December 6, 2021 - giving treatment free remission a shot.   I had taken it since first diagnosed and treated - May, 2018.   I started on 100mg and moved to 70 after a couple of years. 
 

Beginning in January, I have been experiencing sharp pain in both shoulders.  I know that joint pain is a side effect of withdrawal in about 30% of those trying TFR that have been on Dasatanib.   I figured it would just go away after a few weeks. 
6 months later and the pain is still here - it wakes me up 4-5 times a night.   
 

I am in the process of getting into an ortho to check things out, but I was curious if others in TFR from dasatanib had experienced anything similar. On a positive note, I’ve had 4 not detected and one 0.0033% result.   I have another draw Monday - hoping it’s a good result as well. 
 

thank you for your help. 

That sounds really difficult. I spoke to a CML specialist in the UK about this at a conference, and he said that he only ever had one patient who went back on their TKI to alleviate the withdrawal symptoms (their CML was fine in TFR). He said others took sometimes up to a year to get rid of the withdrawal effects.